# SDR SCNA20250529183

- Difficulty date: April 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRESSURE DECK WEB AT STA 663 & LBL 42, MLG WHEEL WELL.   CRACK ON PRESSURE DECK WEB AT STA 663 & LBL 42, MLG WHEEL WELL WAS REPAIRED PER PER B737-800 SRM 57-10-10--2R-3 REPAIR. 3 AND B737-800 SRM 57-10-10-2R--6 REPAIR 6
